Register Latest Topics
 
 
 


Reply
  Author   Comment  
MollyB

Registered:
Posts: 187
Reply with quote  #1 
Hi,
Just wondering what is best thing to take/do to counteract the dry mouth side effect of Amitriptyline and anti-histamines?  Advice much, much appreciated. 

Cheers
Molly B
Lulu

Registered:
Posts: 214
Reply with quote  #2 
Hi Molly

I also have this problem, I think there is a mouth spray you can buy, me I chew gum, only needs a little bit just enough to make me produce saliva. If you google dry mouth because of  pills am sure there are products you can get.

Am sure other ladies will reply with tips.

__________________
Lulu
MollyB

Registered:
Posts: 187
Reply with quote  #3 
Hi Lulu,

Many. many thanks for the advice.  Off to chew gum...

Ta
Molly B
ModeratorKate

Moderator
Registered:
Posts: 1,760
Reply with quote  #4 
Hello MollyB

This may help also..

http://www.cobfoundation.org/overactive-bladder/oab-treatments/dry-mouth

The 'Biotene' suggested is very good ( but not a cure) and I have used all three products together, to try and get on top of the 'leather mouth' syndrome Grr!!!
I also keep a packet of those small 'Tic tacks' by the bed for getting the saliva working at night, as they dissolve fairly quickly.(But of course they have sugar)which is not good..

also slightly frozen pieces of Melon or Pineapple(if you can tolerate the fruit) may help.

Regards
Kate

__________________

 


http://bladderhealthuk.org/membership/membership-benefits
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.


This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.